# SDR 2009FA0000448

- Difficulty date: April 24, 2009
- Submitted: June 2, 2009
- Operation: General aviation
- Aircraft: N9NX
- Make and model: Cessna 208
- Aircraft serial: 20800129
- System (JASC): 5100 · Standard Practices/Structures
- Part: Check Valve
- Part number: 99120711
- Condition: Failed
- Location: Unknown
- Part time: 3,400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INTERNAL INSP OF HEADER TANK FOUND SWING CHECK VALVES FRAGMENTING AND FALLING OFF PARENT MATERIAL.  REPLACED ALL SWING VALVES WITH NEW AND CLEANED INTERNAL HEADER TANK.  (K)
